Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2007, 2:42 PM CDT for Tulsa County, Wagoner County, Oklahoma. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2007, 2:42 PM CDT (19:42 UTC)
- Expired
- Apr 13, 2007, 3:13 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:52 PM CDT | HAIL 0.75 | 3 S Broken Arrow, OK | |
| Apr 13, 2:54 PM CDT | HAIL 0.75 | 2 Se Broken Arrow, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 669 m²/s²
- 0-3 km storm-relative helicity
- 913 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 131942 SVRTSA OKC143-145-132030- /O.NEW.KTSA.SV.W.0053.070413T1942Z-070413T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 242 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 330 PM CDT * AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BIXBY TO STONEBLUFF...MOVING NORTHEAST AT 50 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...COWETA... BROKEN ARROW AND ONETA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3594 9602 3583 9576 3606 9540 3617 9567 $$
3 follow-up statements
000
WWUS54 KTSA 131955
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT FRI APR 13 2007
OKC143-145-132030-
/O.CON.KTSA.SV.W.0053.000000T0000Z-070413T2030Z/
WAGONER OK-TULSA OK-
254 PM CDT FRI APR 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN TULSA AND NORTHWESTERN WAGONER COUNTIES...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BROKEN ARROW TO ONETA...MOVING NORTHEAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3601 9592 3588 9578 3607 9547 3617 9560
3618 9575
$$000
WWUS54 KTSA 132007
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT FRI APR 13 2007
OKC143-132017-
/O.CAN.KTSA.SV.W.0053.000000T0000Z-070413T2030Z/
TULSA OK-
307 PM CDT FRI APR 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST TULSA COUNTY IS
CANCELLED...
LAT...LON 3608 9576 3588 9578 3607 9547 3617 9560
3618 9575
$$
OKC145-132030-
/O.CON.KTSA.SV.W.0053.000000T0000Z-070413T2030Z/
WAGONER OK-
307 PM CDT FRI APR 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WAGONER COUNTY...
AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES NORTH OF ONETA TO 10 MILES NORTHEAST OF ONETA...MOVING
NORTHEAST AT 50 MPH.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3608 9576 3588 9578 3607 9547 3617 9560
3618 9575
$$000
WWUS54 KTSA 132013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT FRI APR 13 2007
OKC145-132023-
/O.CAN.KTSA.SV.W.0053.000000T0000Z-070413T2030Z/
WAGONER OK-
313 PM CDT FRI APR 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAGONER COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT.
LAT...LON 3608 9576 3588 9578 3607 9547 3617 9560
3618 9575
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:40 AM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Apr 13, 10:40 AM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1040 AM CDT FRI APR 13 2007 .DISCUSSION... ISOLATED SEVERE THUNDERSTORMS ONGOING ACROSS PORTIONS OF SOUTHEAST OKLAHOMA IN REGION OF VERY STRONG LOW LEVEL JET/DEEP LAYER SHEAR. ALTHOUGH ELEVATED INSTABILITY REMAINS SOMEWHAT LIMITED...ON THE ORDER OF 500 J/KG MUCAPES...WET BULB ZERO HEIGHTS ACROSS THIS AREA REMAIN LOW...ALLOWING FOR THE CONTINUED LARGE HAIL THREAT. MAIN CONCERN WILL BE THE WARM FRONTAL POSITION THIS AFTERNOON INTO THE EVENING. ALTHOUGH LATEST 06Z/12Z RUNS OF THE NAM/ WRF KEEP WARM FRONT FURTHER SOUTH...LATEST CONVECTIVE TRENDS...COMPARED TO THE MODEL...SUPPORT THE MORE NORTHWARD PLACEMENT NEAR THE RED RIVER BY 00Z. LATEST MESOSCALE TRENDS WILL CONTINUE TO BE WATCHED VERY CLOSELY INTO THE AFTERNOON HOURS...GIVEN THE POTENTIAL FOR MORE SIGNIFICANT SEVERE WEATHER...INCLUDING STRONG TORNADOES...NEAR VICINITY OF BOUNDARY...GIVEN THE OVERALL SEVERE WEATHER PARAMETERS EXPECTED. CURRENT ZFP/AFM/PFM FORECAST ON TRACK...WITH ONLY MINOR CHANGES EXPECTED FOR THIS AFTERNOON/EVENING. SEVERE WEATHER PROBABILITIES ACROSS SOUTHEAST OKLAHOMA WILL CONTINUE TO BE REFINED GIVEN LATEST MESOSCALE DATA AND WILL BE DISCUSSED IN SUBSEQUENT HWO PRODUCTS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12
Hazardous weather outlook, Apr 13, 1:00 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT FRI APR 13 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT FRI APR 13 2007
...SEVERE WEATHER LIKELY ACROSS FAR SOUTHEAST OKLAHOMA THIS AFTERNOON
AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...LATE AFTERNOON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...MID TO LATE AFTERNOON.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM NORTHEAST ACROSS
A LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY
THIS AFTERNOON WITH AREAS OF HEAVY RAIN. SURFACE LOW PRESSURE WAS
DEVELOPING OVER WESTERN NORTH TEXAS IN RESPONSE TO A STRONG UPPER
LEVEL LOW PRESSURE SYSTEM APPROACHING FROM THE WEST.
AS THE UPPER LOW SHIFTS EAST INTO THE AREA...SURFACE LOW PRESSURE
IS FORECAST TO TRACK JUST SOUTH OF THE RED RIVER THIS EVENING WITH
A WARM FRONT LIFTING NORTH TO NEAR THE VICINITY OF THE SURFACE LOW
TRACK. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING
AHEAD OF THE SURFACE LOW THIS AFTERNOON...WITH ACTIVITY INCREASING
IN COVERAGE AND INTENSITY ACROSS SOUTHEAST OKLAHOMA BY LATE
AFTERNOON OR EARLY EVENING. VERY STRONG WINDS FIELDS COUPLED WITH
MODERATE ELEVATED INSTABILITY...SUGGEST THE LIKELIHOOD OF LARGE
HAIL AND DAMAGING WINDS...ESPECIALLY IN THE STRONGER BOW
SEGMENTS.
THERE IS ALSO A TORNADO THREAT ACROSS FAR SOUTHEAST OKLAHOMA BY
LATE AFTERNOON OR EARLY EVENING NEAR THE VICINITY OF THE WARM
FRONT. IF THE WARM FRONT LIFTS FURTHER NORTH THAN CURRENT
EXPECTED...THE TORNADO THREAT WOULD INCREASE SUBSTANTIALLY ACROSS
FAR SOUTHEAST OKLAHOMA. REGARDLESS OF THE FRONTAL POSITION...
SEVERE WEATHER IS LIKELY ACROSS FAR SOUTHEAST OKLAHOMA LATE THIS
AFTERNOON AND EVENING. THE THUNDERSTORM ACTIVITY IS EXPECTED TO
SHIFT EAST OF WEST CENTRAL ARKANSAS AFTER MIDNIGHT WITH THE SEVERE
WEATHER ENDING.
IN ADDITION...AREAS OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE
TO SPREAD ACROSS MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON INTO THE EVENING HOURS. WIDESPREAD ONE TO TWO INCH
RAINFALL TOTALS ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS COULD
LEAD TO LOCALIZED FLASH FLOODING WHERE THE HEAVIER RAIN BANDS DEVELOP.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...WINTER WEATHER AND HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
AS THE STORM SYSTEM BEGINS TO EXIT TO THE EAST SATURDAY MORNING...SOME OF
RAIN TO COULD CHANGE OVER TO LIGHT SNOW NEAR THE OKLAHOMA KANSAS BORDER.
NO ACCUMULATION IS EXPECTED AT THIS TIME. THE PRECIPITATION IS EXPECTED TO
END SATURDAY AFTERNOON AS THE STORM SYSTEM FINALLY MOVES EAST OF THE
REGION.
THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MONDAY NIGHT INTO
TUESDAY AS ANOTHER STRONG STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 13, 2:01 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT FRI APR 13 2007
ARZ019-029-OKZ076-131945-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-
201 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 201 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF ROCK ISLAND...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...ARKOMA...CONCORD...MILL CREEK...FORT
SMITH...HACKETT...BARLING...LAVACA...JENSON...BONANZA...JENNY LIND...
RYE HILL...CENTRAL CITY...VAN BUREN...KIBLER...SHIBLEY AND FURRY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 13, 2:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT FRI APR 13 2007
OKZ054-060-064-131945-
CREEK OK-OSAGE OK-TULSA OK-
209 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...CENTRAL CREEK AND NORTHERN TULSA
AT 209 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF KELLYVILLE...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...SAND SPRINGS...
SPERRY...SKIATOOK AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 13, 2:14 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT FRI APR 13 2007
OKZ066-131945-
OKMULGEE OK-
214 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE
AT 214 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES WEST OF OKMULGEE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKMULGEE...PRESTON...
BEGGS...BALD HILL AND HECTORVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 13, 2:21 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT FRI APR 13 2007
OKZ074>076-131945-
HASKELL OK-LATIMER OK-LE FLORE OK-
221 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...CENTRAL LE FLORE AND LATIMER
AT 221 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF HIGGINS TO 6 MILES SOUTHEAST
OF BENGAL...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MC
CURTAIN...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...KINTA...WHITEF
IELD...KEOTA...WILBURTON...HIGGINS...BENGAL...DAMON...PANOLA...RED
OAK...SUMMERFIELD...FANSHAWE...MILTON...PANAMA...BOKOSHE AND
COWLINGTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 13, 2:24 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
224 PM CDT FRI APR 13 2007
OKZ060-061-066-067-132015-
OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
224 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...NORTHWESTERN WAGONER...SOUTHERN ROGERS AND
SOUTHEASTERN TULSA
AT 224 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEGGS...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...PRESTON...BEGGS...HECTORVILLE...
LEONARD...BIXBY...BROKEN ARROW...STONEBLUFF...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 13, 2:25 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT FRI APR 13 2007
OKZ073-132015-
PITTSBURG OK-
225 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 225 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTH OF HARTSHORNE...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HARTSHORNE...
HAILEYVILLE...DOW...BACHE AND ALDERSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:06 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 54 min |
| Apr 13, 10:13 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Apr 13, 3:06 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 21 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.